# SDR USAA2012041100025

- Difficulty date: March 23, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 26,583 hours, 20,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: D53471124200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 INTERGRANULAR CORROSION ON LATERAL SHEAR WEB BETWEEN FR69 TO FR70, Z-500, Y1162.5.  REPLACED LATERAL SHEAR WEB BETWEEN FR69 TO FR70, Z-500, Y1162.5 IAW SRM 53-41-14.
